# SDR SWIA200922792

- Difficulty date: October 5, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 15,905 hours, 14,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT INOP.  (FLT 2528)  RELAMPED EMERGENCY LIGHT.
